# SDR A6WA2020032547240

- Difficulty date: March 6, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,632 hours, 36,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: NAS322C110511
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MAIN PAX DOOR POWER ASSIST CABLE IS FRAYED.   "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED L1 MAIN PAX DOOR POWER ASSIST CABLE REF CRJ-200 AMM 52-11-00
